# SDR DALA2025071005216

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 36,681 hours, 14,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7483731) EEPLS INOP ROWS 11-17 ON SEATS AND OVERHEAD LIGHT AT ROW 13. R/R THE LIGHT AT SEAT 11DEF IAW B737 AMM 33-51. OPS CHECKS GOOD.
